# SDR FDEA202310041697

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 50,372 hours, 7,986 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W2100111
- Part serial: 000897
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO .7 SLAT EXTERNAL UPR SURFACE FROM IB TO OB 74 INCH CROSS TE TO LE 2 INCH FOUND   ONE DENT. EVALUATED NO.7 SLAT EXTERNAL UPR SURFACE FROM IB TO OB 74INCH CROSS TE TO LE 2INCH   ONE DENT DAMAGE SIZE LXWXY=8.2"X7.0"X0.098"OUT OF ALLOWABLE LIMIT AS PER B777 SRM 57-  43-01-1A  ALLOWABLE DAMAGE 2 REV45.0.REPAIRED THE DAMAGE AS PER B777SRM 51-70-10-2R   REPAIR GENERAL AND SRM 57-43-02-2R REPAIR 2 AND SRM 51-10-02-0G REV 45.0 AND EA G-5750-  T0376468 P1,TITLE:WING-FLIGHT SURFACES-LH WING #7 SLAT TE WEDGE UPPER SURFACE DENT   AT ISS261-SRM REPAIR-RSC TRACKING .DETAIL PLS REFER TO WRI 57503525.REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
